# SDR ASAA2023042043166

- Difficulty date: April 20, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 20,604 hours, 6,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750119
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM MIG-5 OK340493 AFT CARGO FLOOR TRACK LBL 17 IS OUT OF LIMITS AT JOGGLE LOCATION STA 777 AND REQUIRES REPAIR. GROUNDED - YES. REPAIRED CARGO TRACK IAW EA 900ER-53EA-25576.
